# SDR AALA201811139005

- Difficulty date: November 10, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 7,716 hours, 2,951 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: R3 Door Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A SMALL DENT ON THE R3 EXTERIOR DOOR SLIDE COVER,  DISCOVERED ON WALKAROUND.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE SLIDE IAW WC 25-94-02.  ACCOMPLISHED ALL REQUIRED TESTS.
